MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH 10F LONG-TERM DIALYSIS CATHETER, 12 CM; LONG- TERM HEMODIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH 10F LONG-TERM DIALYSIS CATHETER, 12 CM; LONG- TERM HEMODIALYSIS CATHETER
Model Number 5303120
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record review is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that prior to the placement of dialysis catheter , the device allegedly had a labeling problem.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the sample was not returned for evaluation, one electronic photo was provided for review.The investigation is confirmed for the reported incorrect product length in the unit label based on the photo review.The definitive root cause has been identified as inadequate procedure and not following existing procedures during the label development process.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2022), g3.H10: as the lot number for the device was not provided, a review of the device history record will not be performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that prior to a procedure, the device allegedly had a labeling problem.There was no patient contact.

Brand Name
GLIDEPATH 10F LONG-TERM DIALYSIS CATHETER, 12 CM
Common Device Name
LONG- TERM HEMODIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10703579
Report Number3006260740-2020-20179
Device Sequence Number19545361
Product Code MSD
UDI-Device Identifier00801741187292
UDI-Public(01)00801741187292
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303120
Device Catalogue Number5303120
Device Lot NumberREEU2819
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;